# SDR 29GA2018102900001

- Difficulty date: October 26, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N350AG
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 36,089 hours, 40,276 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 0072 JAX/TPA REPORT: 3A EMERGENCY LIGHT OUT. CORRECTIVE ACTION: FOUND BULB UNSEATED, SECURED BULB IAW AMM 33-50-00-00-2. OPS CHECK GOOD.
